Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Asymptotic enumeration and a 0-1 law for $m$-clique free graphs


Authors: Ph. G. Kolaitis, H.-J. Prömel and B. L. Rothschild
Journal: Bull. Amer. Math. Soc. 13 (1985), 160-162
MSC (1980): Primary 05C30, 03C13; Secondary 05A15
MathSciNet review: 799802
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 05C30, 03C13, 05A15

Retrieve articles in all journals with MSC (1980): 05C30, 03C13, 05A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15403-5
PII: S 0273-0979(1985)15403-5